Hello, I am 45 years old and I have just been diagnosed with peyronie’s disease. For about a month I had felt a nodule on the shaft of the penis, under the glans, at first small, then growing larger and it was beginning to give me some discomfort during intercourse. The andrologist had no doubts in diagnosing Peyronie that wraps both the cavernous bodies, above and below and perhaps for this reason, he says, it does not create bending of the penis. He prescribed me 2 months vitamin and 400 mg (2 tablets per day) and 4 cp (2 + 2 at meals) of Piascledine. In two months dynamic ecodoppler and new visit to assess the situation. Reading here and there on the internet I am also worried because the nodule always seems bigger and the erections are increasingly scarce in intensity and duration… so this is my major concern. Can’t you do anything better? It’s only a month since the problem came out and one can’t block it? will I be able to recover or will I be destined at 45 years to have erectile dysfunction forever? Is it possible that these damned plaques that then heal are not able to dissolve? I thank you in advance if you can give me some useful advice. Finally, I also wanted to ask the experts if, given that the peyronue seems to be triggered by traumas (more or less important) if it is better, in the initial phase then of the disease that progresses, to practice abstinence or, even if with difficulty, having sex or at least trying to do it? thanks
Dear Sir, the complete regression of the peyronie occurs very rarely. However, a dynamic ecodoppler would be useful to understand if the plaques give his thought to prove erectile deficit, as well as a hormonal dosage (Peyronie often accompanies low hormones) does not hurt – naturally, if confirmed by your prescriber. Local infiltrations with verapamile could be useful. But nobody has a magic wand to reverse the course of the disease, unfortunately. As for your sexual life, you should do what feels comfortable for you and your partner; abstinence or absence thereof is not likely to affect the course of your disease.